Alert archive / Oregon / High Wind Watches in 2021
High Wind Watch 3, NWS Portland, OR
NWS Portland, OR issued this high wind watch at Nov 2, 2021, 2:54 AM PDT. It took effect at Nov 4, 2021, 3:00 AM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 2, 2021, 2:54 AM PDT (09:54 UTC)
- In effect from
- Nov 4, 2021, 3:00 AM PDT
- Expired
- Nov 3, 2021, 3:45 AM PDT
- In force
- Issued by
- NWS Portland, OR
The text
As transmitted.
754 WWUS76 KPQR 020954 NPWPQR URGENT - WEATHER MESSAGE National Weather Service Portland OR 254 AM PDT Tue Nov 2 2021 ORZ004-008-021600- /O.CON.KPQR.FG.Y.0006.000000T0000Z-211102T1600Z/ Central Coast Range of Western Oregon-South Willamette Valley- Including the cities of Grande Ronde, Burnt Woods, Tidewater, Swisshome, Veneta, Eugene, Springfield, Corvallis, Albany, and Lebanon 254 AM PDT Tue Nov 2 2021 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... * WHAT...Areas of dense fog, reducing visibility one quarter mile or less. * WHERE...South Willamette Valley and Central Coast Range of Western Oregon. * WHEN...Until 9 AM PDT this morning. * IMPACTS...Hazardous driving conditions due to low visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... If driving, slow down, use your headlights, and leave plenty of distance ahead of you. && $$ ORZ001-002-WAZ021-030000- /O.NEW.KPQR.HW.A.0003.211104T1000Z-211105T0000Z/ North Oregon Coast-Central Oregon Coast-South Washington Coast- Including the cities of Astoria, Cannon Beach, Tillamook, Netarts, Pacific City, Lincoln City, Newport, Cape Foulweather, Yachats, Florence, Raymond, Long Beach, Ocean Park, Naselle, Cathlamet, and Cape Disappointment 254 AM PDT Tue Nov 2 2021 ...HIGH WIND WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY AFTERNOON... * WHAT...South winds 20 to 30 mph with gusts up to 60 mph possible. * WHERE...In Washington, South Washington Coast. In Oregon, North Oregon Coast and Central Oregon Coast. * WHEN...From late Wednesday night through Thursday afternoon. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ For more information from the National Weather Service visit https://weather.gov/portland
4 follow-up statements
275 WWUS76 KPQR 021608 NPWPQR URGENT - WEATHER MESSAGE National Weather Service Portland OR 908 AM PDT Tue Nov 2 2021 ORZ004-008-021715- /O.EXP.KPQR.FG.Y.0006.000000T0000Z-211102T1600Z/ Central Coast Range of Western Oregon-South Willamette Valley- Including the cities of Grande Ronde, Burnt Woods, Tidewater, Swisshome, Veneta, Eugene, Springfield, Corvallis, Albany, and Lebanon 908 AM PDT Tue Nov 2 2021 ...DENSE FOG ADVISORY HAS EXPIRED... Visibilities have improved in most locations, but patches of locally dense fog may persist through late morning in some locations. $$ ORZ001-002-WAZ021-030015- /O.CON.KPQR.HW.A.0003.211104T1000Z-211105T0000Z/ North Oregon Coast-Central Oregon Coast-South Washington Coast- Including the cities of Astoria, Cannon Beach, Tillamook, Netarts, Pacific City, Lincoln City, Newport, Cape Foulweather, Yachats, Florence, Raymond, Long Beach, Ocean Park, Naselle, Cathlamet, and Cape Disappointment 908 AM PDT Tue Nov 2 2021 ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY AFTERNOON... * WHAT...South winds 20 to 30 mph with gusts up to 60 mph possible. * WHERE...In Washington, South Washington Coast. In Oregon, North Oregon Coast and Central Oregon Coast. * WHEN...From late Wednesday night through Thursday afternoon. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ For more information from the National Weather Service visit https://weather.gov/portland
289 WWUS76 KPQR 022223 NPWPQR URGENT - WEATHER MESSAGE National Weather Service Portland OR 323 PM PDT Tue Nov 2 2021 ORZ001-002-WAZ021-031215- /O.CON.KPQR.HW.A.0003.211104T1000Z-211105T0000Z/ North Oregon Coast-Central Oregon Coast-South Washington Coast- Including the cities of Astoria, Cannon Beach, Tillamook, Netarts, Pacific City, Lincoln City, Newport, Cape Foulweather, Yachats, Florence, Raymond, Long Beach, Ocean Park, Naselle, Cathlamet, and Cape Disappointment 323 PM PDT Tue Nov 2 2021 ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY AFTERNOON... * WHAT...South winds 25 to 35 mph with gusts up to 60 mph possible. * WHERE...In Washington, South Washington Coast. In Oregon, North Oregon Coast and Central Oregon Coast. * WHEN...From late Wednesday night through Thursday afternoon. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ For more information from the National Weather Service visit https://weather.gov/portland
198 WWUS76 KPQR 030557 NPWPQR URGENT - WEATHER MESSAGE National Weather Service Portland OR 1057 PM PDT Tue Nov 2 2021 ORZ004-008-031600- /O.NEW.KPQR.FG.Y.0007.211103T0557Z-211103T1600Z/ Central Coast Range of Western Oregon-South Willamette Valley- Including the cities of Grande Ronde, Burnt Woods, Tidewater, Swisshome, Veneta, Eugene, Springfield, Corvallis, Albany, and Lebanon 1057 PM PDT Tue Nov 2 2021 ...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM PDT WEDNESDAY... * WHAT...Visibility one quarter mile or less in dense fog. * WHERE...South Willamette Valley and the central Coast Range valleys of western Oregon. * WHEN...Until 9 AM PDT Wednesday. * IMPACTS...Hazardous driving conditions due to low visibility. * ADDITIONAL DETAILS...Areas of dense valley fog are increasing in coverage this evening, and should continue to do so overnight. Visibility should gradually improve mid to late Wednesday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... If driving, slow down, use your headlights, and leave plenty of distance ahead of you. && $$ ORZ001-002-WAZ021-031600- /O.CON.KPQR.HW.A.0003.211104T1000Z-211105T0000Z/ North Oregon Coast-Central Oregon Coast-South Washington Coast- Including the cities of Astoria, Cannon Beach, Tillamook, Netarts, Pacific City, Lincoln City, Newport, Cape Foulweather, Yachats, Florence, Raymond, Long Beach, Ocean Park, Naselle, Cathlamet, and Cape Disappointment 1057 PM PDT Tue Nov 2 2021 ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY AFTERNOON... * WHAT...South winds 25 to 35 mph with gusts up to 60 mph possible. * WHERE...In Washington, South Washington Coast. In Oregon, North Oregon Coast and Central Oregon Coast. * WHEN...From late Wednesday night through Thursday afternoon. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ Weagle For more information from the National Weather Service visit https://weather.gov/portland
456 WWUS76 KPQR 031045 NPWPQR URGENT - WEATHER MESSAGE National Weather Service Portland OR 345 AM PDT Wed Nov 3 2021 WAZ021-031145- /O.CAN.KPQR.HW.A.0003.211104T1000Z-211105T0000Z/ South Washington Coast- 345 AM PDT Wed Nov 3 2021 ...HIGH WIND WATCH IS CANCELLED... South to southwest winds are expected to gust up to 50 mph Thursday, which is below High Wind Warning criteria. Therefore the High Wind Watch has been cancelled for the South Washington Coast. $$ ORZ002-032300- /O.UPG.KPQR.HW.A.0003.211104T1000Z-211105T0000Z/ /O.NEW.KPQR.HW.W.0004.211104T0600Z-211104T2000Z/ Central Oregon Coast- Including the cities of Lincoln City, Newport, Cape Foulweather, Yachats, and Florence 345 AM PDT Wed Nov 3 2021 ...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 1 PM PDT THURSDAY... * WHAT...South to southwest winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...Central Oregon Coast. * WHEN...From 11 PM this evening to 1 PM PDT Thursday. * IMPACTS...Strong winds will blow down weak trees. Scattered power outages are expected. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Winds will initially be strongest on beaches and headlands late tonight and early Thursday morning. Winds will shift more southwesterly mid morning, with damaging gusts possible even for the coastal communities later Thursday morning and early Thursday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Residents should take action now to tie down loose objects in yards. Some damage can be expected from the high winds, especially to signs, tree limbs and power lines. Power outages are possible. Drive with extreme caution in the warning area and be prepared for flying debris. && $$ ORZ001-032300- /O.UPG.KPQR.HW.A.0003.211104T1000Z-211105T0000Z/ /O.NEW.KPQR.HW.W.0004.211104T0900Z-211104T2300Z/ North Oregon Coast- Including the cities of Astoria, Cannon Beach, Tillamook, Netarts, and Pacific City 345 AM PDT Wed Nov 3 2021 ...HIGH WIND WARNING IN EFFECT FROM 2 AM TO 4 PM PDT THURSDAY... * WHAT...South to southwest winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...North Oregon Coast. * WHEN...From 2 AM to 4 PM PDT Thursday. * IMPACTS...Strong winds will blow down weak trees. Scattered power outages are expected. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Winds will initially be strongest on beaches and headlands early Thursday morning. Winds will shift more southwesterly around midday Thursday, with strong gusts possible even for the coastal communities Thursday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Residents should take action now to tie down loose objects in yards. Some damage can be expected from the high winds, especially to signs, tree limbs and power lines. Power outages are possible. Drive with extreme caution in the warning area and be prepared for flying debris. && $$ ORZ008-032300- /O.NEW.KPQR.WI.Y.0003.211104T1100Z-211104T2300Z/ /O.CON.KPQR.FG.Y.0007.000000T0000Z-211103T1600Z/ South Willamette Valley- Including the cities of Eugene, Springfield, Corvallis, Albany, and Lebanon 345 AM PDT Wed Nov 3 2021 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...WIND ADVISORY IN EFFECT FROM 4 AM TO 4 PM PDT THURSDAY... * WHAT...For the Dense Fog Advisory, visibility one quarter mile or less in dense fog. For the Wind Advisory, south winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...South Willamette Valley. * WHEN...For the Dense Fog Advisory, until 9 AM PDT this morning. For the Wind Advisory, from 4 AM to 4 PM PDT Thursday. * DENSE FOG IMPACTS...Hazardous driving conditions due to poor visibility. * WIND IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Hazardous driving conditions due to low visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. If driving, slow down, use your headlights, and leave plenty of distance ahead of you. && $$ ORZ007-032300- /O.NEW.KPQR.WI.Y.0003.211104T1100Z-211104T2300Z/ Central Willamette Valley- Including the cities of Salem, McMinnville, Woodburn, Stayton, and Dallas 345 AM PDT Wed Nov 3 2021 ...WIND ADVISORY IN EFFECT FROM 4 AM TO 4 PM PDT THURSDAY... * WHAT...South winds 20 to 35 mph with gusts up to 50 mph expected. * WHERE...Central Willamette Valley. * WHEN...From 4 AM to 4 PM PDT Thursday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ ORZ005-006-WAZ022-039-032300- /O.NEW.KPQR.WI.Y.0003.211104T1400Z-211105T0100Z/ Lower Columbia-Greater Portland Metro Area-I- 5 Corridor in Cowlitz County-Greater Vancouver Area- Including the cities of St. Helens, Clatskanie, Hillsboro, Portland, Wilsonville, Oregon City, Gresham, Troutdale, Longview, Kelso, Castle Rock, Battle Ground, Ridgefield, Washougal, Yacolt, and Amboy 345 AM PDT Wed Nov 3 2021 ...WIND ADVISORY IN EFFECT FROM 7 AM TO 6 PM PDT THURSDAY... * WHAT...South winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...In Washington, I-5 Corridor in Cowlitz County and Greater Vancouver Area. In Oregon, Lower Columbia and Greater Portland Metro Area. * WHEN...From 7 AM to 6 PM PDT Thursday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ ORZ004-031600- /O.CON.KPQR.FG.Y.0007.000000T0000Z-211103T1600Z/ Central Coast Range of Western Oregon- Including the cities of Grande Ronde, Burnt Woods, Tidewater, Swisshome, and Veneta 345 AM PDT Wed Nov 3 2021 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... * WHAT...Visibility one quarter mile or less in dense fog. * WHERE...Central Coast Range valleys of western Oregon. * WHEN...Until 9 AM PDT Wednesday. * IMPACTS...Hazardous driving conditions due to low visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... If driving, slow down, use your headlights, and leave plenty of distance ahead of you. && $$ Weagle/Bumgardner For more information from the National Weather Service visit https://weather.gov/portland
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Portland, OR wrote its last area forecast discussion before this high wind watch went out at Nov 2, 12:48 AM PDT, 2 hours 6 minutes earlier.
Area forecast discussion, Nov 2, 12:48 AM PDT, 2 hours 6 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Portland OR
1248 AM PDT Tue Nov 2 2021
.UPDATE...
Have issued a dense fog advisory for areas south of Salem at
elevations below 1000 ft. Expect visibilities of one quarter
mile or less. Fog should lift after 9 AM, however may still see
pockets of dense fog linger in prone areas.
The marine discussion has also been updated with information
about extended advisories. -Muessle
&&
.SYNOPSIS...
An upper level trough will move across the Pacific
Northwest tonight. A warm front is expected to brush southwest
Washington and far northwest Oregon Tuesday and then lifts north
Tuesday night. A more active weather pattern occurs mid-week through
the weekend.
&&
.SHORT TERM /THROUGH THURSDAY/...Early afternoon GOES-17 water
vapor imagery showed a negatively-tilted upper level trough over
the northeast Pacific. A frontal boundary could be seen pushing
across the Cascades. KRTX doppler radar indicated the primary
rain band was moving northeast into southwest Washington early
this afternoon. Rainfall amounts through 19Z have been on the
order of one-quarter to one-half inch along the coast and in the
Oregon Coast Range. Elsewhere, totals have been a tenth to a
third of an inch, with the lowest amounts in the southwest
Washington interior and Columbia River Gorge.
At 19Z the KPDX-KDLS pressure difference was -6.6 mb. This was down
from -7.8 mb at 17Z. The 12Z NAM maintains a -6 mb or greater
difference through late this afternoon, then decreasing to around -2
mb by midnight. East wind gusts 45 to 55 mph were noted at Crown
Point and Corbett. Precipitation will diminish this evening and
tonight as the southern end of the upper trough swings through the
area and high pressure begins to build across the Pac NW. The 12Z
model runs are in good agreement depicting a warm front brushing
southwest Washington and far northwest Oregon Tuesday. The coastal
areas will have the highest POPS, with a tenth to a quarter inch of
rainfall 18Z Tue through 00Z Wed. Do not expect much, if any,
precipitation to occur Tue east of the Oregon Coast Range and in the
southwest Washington interior east of Interstate 5. The offshore
low-level flow never completely goes away and is forecast to get a
little stronger mid to late Tue morning. High pressure aloft from the
Northern Rockies to the northern Sierras amplifies Tuesday night and
and Wednesday as a low pressure area deepens in the eastern Pacific.
This will force the warm front into northern Washington by Tue
evening.
Operational models and their respective ensembles suggest a high
likelihood of dry conditions Tue night into Wed morning. Inland areas
are likely to remain dry well into Wed afternoon, but rain should
return to the coastal areas Wed morning. In general, the forecast
area will be in the warm sector Tuesday night through Wednesday. Some
of the southern inland lowland areas will likely reach 60-65 degrees.
The 12Z models are in reasonable agreement developing a 990-995 mb
surface low near 45N 135W by 00Z Thu. A vast majority of the EPS
ensemble members suggest a low center around 995 mb. A relatively
small percentage of EPS and GEFS members for KPDX, KSLE and KEUG show
measurable QPF 00Z Wed through 00Z Thu.
Expect rain to finally spread inland Wed night. This will be a fairly
dynamic system as strong jet energy will be directed at southwest
Oregon. The system will also have some tropical connection as
evidenced by the GEFS and EPS Integrated Vapor Transport (IVT)
guidance. The 06Z GEFS for a point along the far north Oregon coast
shows IVT values of 600-650 kg/m/s, or moderate atmospheric river
(AR) category. The EPS is similar. Thus, have ramped up QPF in the
06Z-12Z Thursday time frame, especially for the Oregon Coast Range
and Willapa Hills, where model 850 mb wind is forecast to be
southwest at 40-50 kt. This would provide significant orographic
enhancement. Models show the primary surface low tracking to northern
Vancouver Island Thu. However, the operational GFS, ECMWF and
especially the NAM, show a potential secondary low rotating into
southwest Washington Thursday afternoon. The deterministic model runs
would suggest the possibility of high wind along the coast. The NBM
24-hr max wind gust product valid 06Z Fri shows 50th percentile
values of 40-50 kt along the coast, with a narrow band of 50-60 kt
along the north Oregon coastal beaches and headlands. The 75th
percentile values for the coast are generally 45-55 kt, but up to 65
kt for the beaches and headlands. Have also included a mention of
thunderstorms for the coastal waters late Wed night through Thu
morning per the SREF 12-hr calibrated thunderstorm probability
guidance. -Weishaar
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...In general, a rather active
weather pattern can be expected through the extended period. Another
fairly strong system is forecast to move through the region late Thu
night and Fri. However, plenty of uncertainty exists in the details.
The WPC 500 mb cluster analyses valid 00Z Sat show varying solutions.
A small percentage of EPS and GEFS members maintain slight ridging
closer to the coast Fri. Another cluster shows the jet stream aimed
at northern California and southern Oregon, while others show it
directed a little more to the north. There are also differences in
the 500 mb height anomalies over the northeast Pacific and
Intermountain West Fri through the weekend. The GEFS shows weaker 500
mb ridging over the Intermountain West Fri and Sat compared to the
EPS. This would allow jet energy to more easily move over the Pac NW.
The 500 mb clusters valid 00Z Sun exhibit even larger differences
than the 00Z Sat solutions. Suffice it to say the active pattern will
continue through the weekend. -Weishaar
&&
.AVIATION /08Z TUESDAY THROUGH SATURDAY/...Expect mixture of
all flight conditions across the region through 18Z Tuesday.
Inland locations north of KSLE will likely be MVFR with pockets
of IFR. South of and including KSLE will likely be MVFR/IFR with
pockets of LIFR. Also, patchy fog/very low stratus are probable
for inland locations, but gusty east winds from the Columbia
River Gorge will likely mitigate fog/low stratus formation for
areas around KTTD and KPDX. After 18Z Tuesday expect overall
improvement for inland locations towards VFR.
Along the coast will likely be VFR/MVFR with a slow trend
towards VFR through 18Z Tuesday as high pressure builds behind
the front that passed across the region Monday evening.
For detailed regional Pac NW aviation weather information, go
online to: https:/weather.gov/zse
KPDX AND APPROACHES...Expect MVFR with pockets of IFR through 18Z
Tuesday. Gusty east winds from the Columbia River Gorge will likely
mitigate fog/low stratus formation for areas around KPDX. After
18Z Tuesday expect improvement towards VFR. /42
&&
.MARINE...Early morning update: Southerly winds have eased
across all waters. However, general seas have been holding around
9 to 11 ft and will likely maintain these levels through late
Tuesday. May see a period of lower seas just below 10 ft for a
few hours early this morning, but should increase quickly after
sunrise. Have extended the Small Craft Advisory to encompass
this entire time frame across all waters. Another thing to take
note of is the potential for isolated gale force winds in PZZ270
from 40 to 60 NM this afternoon. Still determining whether they
will be widespread enough to issue a gale warning, but still
something to be cautious of. -Muessle
Previous discussion follows...After a brief lull in conditions
overnight, the pattern will remain active for the rest of the
week as the next front arrives in the waters Tuesday morning.
Have hoisted the next round of advisories as southerly winds and
short period seas ramp up once again with this system. The
northern waters could see a period of gales Tuesday afternoon,
but stuck with a high end Small Craft Advisory for now based on
duration and coverage of gales. Breezy southerlies will persist
through Wednesday ahead of the next system entering the waters
early Thursday. This front looks to bring the best chance for
gales this week, but will have to sort out some of the model
differences in the coming days. The westerly swell will also
build to around 15 feet and possibly higher on Thursday, making
for hazardous and chaotic seas in combination with the elevated
southerly wind-driven waves.
The parade of systems continues into the weekend, although
forecast confidence decreases markedly beyond Thursday. Bottom
line, expect periods of enhanced southerly winds and waves to
continue through late in the week. -CB
&&
.PQR WATCHES/WARNINGS/ADVISORIES...
OR...Dense Fog Advisory until 9 AM PDT this morning for ORZ004-008.
WA...None.
PZ...Small Craft Advisory until 3 AM PDT Wednesday for PZZ270-275.
Small Craft Advisory until 6 PM PDT this evening for PZZ255.
Small Craft Advisory until 9 PM PDT this evening for PZZ250.
&&The office that day
Everything else NWS Portland, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 1, 8:45 PM PDT | Small Craft Advisory | PQR | 30 hr | |
| Nov 2, 12:10 AM PDT | Dense Fog Advisory | PQR | 9 hr | |
| Nov 2, 2:49 AM PDT | Gale Warning | PQR | 24 hr | |
| Nov 2, 2:49 AM PDT | Small Craft Advisory | PQR | 11 days | |
| Nov 2, 3:18 PM PDT | Gale Watch | PQR | 12 hr |
Nearby
High Wind Watches in Oregon, 2021High Wind Watches in Washington, 2021Every high wind watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.